Psycho-Babble Medication Thread 836932

Shown: posts 1 to 5 of 5. This is the beginning of the thread.

 

Advice needed, TOO MUCH TIREDNESS

Posted by hansi555 on June 28, 2008, at 2:24:16

Hi all
4 weeks ago I went on Lexapro 10 mg in addition to my 52,5 mg Remeron. It is working okay but I am tired all the time now.
I thought the Lexapro would be wise to take in the morning and it would be easier to get up. NOT SO, its like when I started out with the Remeron alone, its very difficult for me to get up. I take the Remeron in the evening.

Would it be better to take the whole load in the evening? I thought it would be better with the Lexapro to start up the day with...?
Could it be that the Lexapro is making the Remeron more sedative? Should I cut the Remeron dosage slightly?

Any response welcome

 

Re: Advice needed, TOO MUCH TIREDNESS hansi555

Posted by Phillipa on June 28, 2008, at 12:40:12

In reply to Advice needed, TOO MUCH TIREDNESS, posted by hansi555 on June 28, 2008, at 2:24:16

Well maybe try 5 mg of lexapro in the morning or do as you say take all at night. Did you ask you doc? Phillipa

 

Re: Advice needed, TOO MUCH TIREDNESS hansi555

Posted by fleeting flutterby on June 28, 2008, at 14:32:09

In reply to Advice needed, TOO MUCH TIREDNESS, posted by hansi555 on June 28, 2008, at 2:24:16

> Hi all
> 4 weeks ago I went on Lexapro 10 mg in addition to my 52,5 mg Remeron. It is working okay but I am tired all the time now.
> I thought the Lexapro would be wise to take in the morning and it would be easier to get up. NOT SO, its like when I started out with the Remeron alone, its very difficult for me to get up. I take the Remeron in the evening.
>
> Would it be better to take the whole load in the evening? I thought it would be better with the Lexapro to start up the day with...?
> Could it be that the Lexapro is making the Remeron more sedative? Should I cut the Remeron dosage slightly?
>
> Any response welcome

Hi there. I took 10mg of Lexapro for 6 weeks and am now on 20mg. It has made me more tired but after just two weeks from starting it I had to switch from taking it in the morning to taking it in the evening(I was so so sleepy after about 3 hours from taking it)-- so I take it right after dinner now.... it's helped some with the lethargy, though I am still with less energy.... that's partly why I haven't been posting much... can't seem to get things done in the day let alone have time/energy to be on the computer.

anyway-- good luck with your situation.

flutterby- mandy

 

Re: Advice needed, TOO MUCH TIREDNESS

Posted by hansi555 on June 29, 2008, at 4:57:13

In reply to Re: Advice needed, TOO MUCH TIREDNESS hansi555, posted by fleeting flutterby on June 28, 2008, at 14:32:09

Thanks for your inputs, will try to take 5 mg of it in the evening or at night time.

I am also wondering whether to cut the Remeon dosage (from currently 52,5 mg) to 45 or maybe even 30 mg as I think this drug is not doing much for my depression (pooping??) but my doc think some more weeks should elapse before this.
Other SE than tiredness is nausea and some anxiety attacks (never had those before ever) usually go away in 30 minutes or so. I am on 12,5 mg Lexapro now.

I am on week 23 w. Remeron and about to enter week 6 on Lexapro

 

Re: Advice needed, TOO MUCH TIREDNESS hansi555

Posted by yxibow on July 4, 2008, at 2:54:56

In reply to Re: Advice needed, TOO MUCH TIREDNESS, posted by hansi555 on June 29, 2008, at 4:57:13

> Thanks for your inputs, will try to take 5 mg of it in the evening or at night time.
>
> I am also wondering whether to cut the Remeon dosage (from currently 52,5 mg) to 45 or maybe even 30 mg as I think this drug is not doing much for my depression (pooping??) but my doc think some more weeks should elapse before this.
> Other SE than tiredness is nausea and some anxiety attacks (never had those before ever) usually go away in 30 minutes or so. I am on 12,5 mg Lexapro now.
>
> I am on week 23 w. Remeron and about to enter week 6 on Lexapro

I doubt it is "pooping" after just 6 months -- contrary to some reports, Remeron in general use more often than not has increased fatigue and weight gain as the dosage goes up. Serotonergic activity may increase though as well, possibly. It may or may not be the agent for you, but it sounds like your doctor wants to continue on it from his/her observations. It is an excellent drug in its own class for some depressive disorders that don't fit other models. It just has some side effects that some can't tolerate.

Nausea is rather common with adjusting to Lexapro or any SSRI for that matter, at least when I tried it.

-- best wishes

Jay


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.